Your search returned 726 results. Subscribe to this search

|
41. Annals of Mathematical Statistics : Vol. 20 (1-4 ), 1949 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1949Availability: Copies available for loan: IASRI Library [WIL] (1).

42. Annals of Mathematical Statistics : Vol. 20 , 1949 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1949Availability: Copies available for loan: IASRI Library [CAR] (1).

43. Annals of Mathematical Statistics : Vol. 22 , 1951 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1951Availability: Copies available for loan: IASRI Library [WIL] (1).

44. Annals of Mathematical Statistics : Vol. 24 (1-4), 1953 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1953Availability: Copies available for loan: IASRI Library [LEH] (1).

45. Annals of Mathematical Statistics : Vol. 22 (1-4 ), 1951 [Bound Journal]

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1951Availability: Copies available for loan: IASRI Library [AND] (1).

46. Annals of Mathematical Statistics : Vol. 21 , 1950 [Bound Journal]

by Anderson, T.W. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1950Availability: Copies available for loan: IASRI Library [AND] (1).

47. Annals of Mathematical Statistics : Vol. 21 (1-3), 1950 [Bound Journal]

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1950Availability: Copies available for loan: IASRI Library [AND] (1).

48. Annals of Mathematical Statistics : Vol. 23 (1-3), 1952 [Bound Journal]

by Anderson, T. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1952Availability: Copies available for loan: IASRI Library [AND] (1).

49. Annals of Mathematical Statistics : Vol. 24 , 1953 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1953Availability: Copies available for loan: IASRI Library [LEH] (1).

50. Annals of Mathematical Statistics : Vol. 25 , 1954 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1954Availability: Copies available for loan: IASRI Library [LEH] (1).

51. Annals of Mathematical Statistics : Vol. 25 (1-4), 1954 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1954Availability: Copies available for loan: IASRI Library [LEH] (1).

52. Annals of Mathematical Statistics : Vol. 26 , 1955 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [LEH] (1).

53. Annals of Mathematical Statistics : Vol. 26 (1-4), 1955 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1955Availability: Copies available for loan: IASRI Library [LEH] (1).

54. Annals of Mathematical Statistics : Vol. 27 , 1956 [Bound Journal]

by Harris, T.E. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1956Availability: Copies available for loan: IASRI Library [HAR] (2).

55. Annals of Mathematical Statistics : Vol. 28 , 1957 [Bound Journal]

by Harris,T.E.

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [HAR] (1).

56. Annals of Mathematical Statistics : Vol. 29 , 1958 [Bound Journal]

by Harris, T.E. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1958Availability: Copies available for loan: IASRI Library [HAR] (1).

57. Annals of Mathematical Statistics : Vol. 23 , 1952 [Bound Journal]

by Anderson, T.W. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1952Availability: Copies available for loan: IASRI Library [AND] (1).

58. Annals of Mathematical Statistics : Vol. 28 , 1957 [Bound Journal]

by Harris, T.E. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1957Availability: Copies available for loan: IASRI Library [HAR] (1).

59. Annals of Mathematical Statistics : Vol. 29 , 1958 [Bound Journal]

by Harric T.E.

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [HAR] (1).

60. Annals of Mathematical Statistics : Vol. 30 , 1959 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Stainlord Colfornia Institute of Mathematical Statistics 1959Availability: Copies available for loan: IASRI Library [KRU] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.